# SDR DXTA2021083047840

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 3,845 hours, 2,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1583M
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS STAY ILLUMINATED WITH BATTERIES TURNED OFF AND UNPLUGGED AND EMER LTS ARM IN OFF. // SIGNOFF// VERIFIED DISCREPANCY AND NOTED THAT NOT ALL OF THE EMERGENCY LIGHTS REMAINED ON AFTER SHUT DOWN, TOE KICK LIGHTS UNDER SEATS SAND 8, OVERWING EMER LIGHT, AND LEFT OVERWING INSPECTION LIGHT REMAIN ON. NARROWED DOWN TO CAUSE COMING FROM #3 BATTERY PACK, SWAPPED #2 AND #3 BATTERY PACKS FOR TROUBLE SHOOTING AND PROBLEM FOLLOWED. SWAPPED BATTERY PACKS BACK TO ORIGINAL POSITIONS. NOTIFIED MCC OF FINDINGS. REMOVED AND REPLACED #3 EMERGENCY BATTERY PACK WITH CUSTOMER SUPPLIED REPAIRED BATTERY PACK, OPS CHECK GOOD, REF. CE680A AMM 33-50-06,
